# SDR DALA2025060304235

- Difficulty date: June 2, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N136DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50055
- Aircraft time: 12,839 hours, 5,819 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 8136, CORROSION ON SEAT TRACK LBL 23 AFT OF FRAME 72. CORRECTIVE ACTION: CUTAWAY DAMAGE SEAT TRACK LBL 23 TO CUT LOCATION PER ER/A#623168-14TR REV O. ACCOMPLISHED HFEC CUTLINE PER ANDTPBD500-A-J51-01-08-01AAD-353A-A. NO CRACKS FOUND. FIT NEW SEAT TRACK DELTA P/N#53-1123-001. ANGLES -01 AND -02 FABRICATED ON RO 704159. FABRICATED-03 AND -05 SHIMS FROM .032'' 7076 - T6 AND 04 STRAP FROM R5''7075-T6 DRILLED ALL REPAIR HOLES PER623168-14TR REV O AND EXISTING HOLES AND SEEK TRACK -06. TREATED AND PRIME REPAIR PARTS PER ER/A 623168-14TR. INSTALL SEAT TRACKS LBL 23 AND SPLICE REPAIR PARTS PER ER/A 623168-14TR.
